# SDR ASAA2019060539587

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 19,738 hours, 6,567 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC BLANKED AND DISPLAYED "VTK" FOR ONE MINUTE. RECOVERED AND FUNCTIONED NORMALLY FOR THE REMAINDER OF THE FLIGHT. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836. OPS CHECK NORMAL. SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED.
